Change search
ReferencesLink to record
Permanent link

Direct link
Boundary Value Problems for the Stationary Axisymmetric Einstein Equations: A Disk Rotating Around a Black Hole
Baylor University, United States .ORCID iD: 0000-0001-6191-7769
2011 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 304, no 3, 585-635 p.Article in journal (Refereed) Published
Abstract [en]

We solve a class of boundary value problems for the stationary axisymmetric Einstein equations involving a disk rotating around a central black hole. The solutions are given explicitly in terms of theta functions on a family of hyperelliptic Riemann surfaces of genus 4. In the absence of a disk, they reduce to the Kerr black hole. In the absence of a black hole, they reduce to the Neugebauer-Meinel disk.

Place, publisher, year, edition, pages
2011. Vol. 304, no 3, 585-635 p.
National Category
Mathematics Physical Sciences
URN: urn:nbn:se:kth:diva-163811DOI: 10.1007/s00220-011-1243-8ISI: 000290231600001ScopusID: 2-s2.0-79955761540OAI: diva2:802381

QC 20150427

Available from: 2015-04-13 Created: 2015-04-12 Last updated: 2015-04-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lenells, Jonatan
In the same journal
Communications in Mathematical Physics
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link